Fibrations of compact Riemannian manifolds

Tóth Gábor: Fibrations of compact Riemannian manifolds. In: Acta scientiarum mathematicarum, (43) 3-4. pp. 369-381. (1981)

[thumbnail of math_043_fasc_003_004_369-381.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 369-381
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 380-381.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 11:29

Actions (login required)

View Item View Item